Journal Article Distribution functions for edge eigenvalues in orthogonal and symplectic ensembles: Painlevé representations Get access Momar Dieng Momar Dieng Search for other works by this author on: Oxford Academic Google Scholar International Mathematics Research Notices, Volume 2005, Issue 37, 2005, Pages 2263–2287, https://doi.org/10.1155/IMRN.2005.2263 Published: 01 January 2005 Article history Received: 18 November 2004 Published: 01 January 2005 Revision received: 29 June 2005 Accepted: 24 August 2005
No takes yet. Share an insight, caveat, or question.
Momar Dieng (2005) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: